# SDR 2003FA0000213

- Difficulty date: January 30, 2003
- Submitted: March 7, 2003
- Operation: General aviation
- Aircraft: N172WG
- Make and model: Cessna 172R
- Aircraft serial: 17201018
- Engine: Lyc IO360A1A
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Connector
- Part number: PI307
- Condition: Improper Part
- Location: Gyro
- Component: Gyro
- Component part number: 1394T10010RZ
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONNECTOR FROM AIRCRAFT HARNESS TO TURN COORDINATOR HAS IMPROPERLY CRIMPED PINS AND LOOSE BACKSHELL, CAUSING AUTO-PILOT FAILURES AND INCORRECTLY DIAGNOSED FAILURES OF TURN-COORDINATORS.
